Bulletin of the American Mathematical Society

Local nondeterminism and local times of Gaussian processes

Simeon M. Berman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 475-477.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534472

Mathematical Reviews number (MathSciNet)
MR0317396

Zentralblatt MATH identifier
0259.60016

Subjects
Primary: 60G10: Stationary processes 60G15: Gaussian processes 60G17: Sample path properties
Secondary: 60G25: Prediction theory [See also 62M20]

Citation

Berman, Simeon M. Local nondeterminism and local times of Gaussian processes. Bull. Amer. Math. Soc. 79 (1973), no. 2, 475--477. https://projecteuclid.org/euclid.bams/1183534472


Export citation

References

  • 1. S. M. Berman, Local times and sample function properties of stationary Gaussian processes, Trans. Amer. Math. Soc. 137 (1969), 277-299. MR 39 # 1009.
  • 2. S. M. Berman, Harmonic analysis of local times and sample functions of Gaussian processes, Trans. Amer. Math. Soc. 143 (1969), 269-281. MR 40 #2155.
  • 3. S. M. Berman, Gaussian processes with stationary increments: Local times and sample function properties, Ann. Math. Statist. 41 (1970), 1260-1272. MR 42 #6916.
  • 4. S. M. Berman, Gaussian sample functions: uniform dimension and Hölder conditions nowhere, Nagoya Math. J. 46 (1972), 63-86.